Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Sarthak Dave - Psychiatrist, Ahmedabad

Dr. Sarthak Dave

90 (380 ratings)
MD - Psychiatry

Psychiatrist, Ahmedabad

1 Years Experience ₹100 online
Dr. Sarthak Dave 90% (380 ratings) MD - Psychiatry Psychiatrist, Ahmedabad
1 Years Experience ₹100 online
Submit Feedback
Report Issue
Get Help
Reviews
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Sarthak Dave
Dr. Sarthak Dave is a trusted Psychiatrist in Vraj Hospital, Ellisbridge, Ahmedabad. He has been a successful Psychiatrist for the last 1 year. He studied and completed MD - Psychiatry, MD - Psychiatry . He is currently practising at Vraj Hospital, Ellisbridge, Ahmedabad. He has received 11 excellent reviews from his patients who are happy with his treatment. Book an appointment online with Dr. Sarthak Dave on Lybrate.com. Lybrate.com has an excellent community of Psychiatrists in India. You will find Psychiatrists with more than 28 years of experience on Lybrate.com. Find the best Psychiatrists online in Ahmedabad. View the profile of medical specialists and their reviews from other patients to make an informed decision

Info

Location

Book Clinic Appointment with Dr. Sarthak Dave

Vraj Clinic

301, Mahakant Complex, Ellisbridge, Opposite VS HospitalAhmedabad Get Directions
  4.5  (380 ratings)
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹100 online
Consult Now
Phone Consult
Schedule for your preferred date/time
15 minutes call duration ₹150 online
Consult Now
Video Consult
Schedule for your preferred date/time
15 minutes call duration ₹200 online
Consult Now

Services

View All Services

Submit Feedback

Submit a review for Dr. Sarthak Dave

Your feedback matters!
Write a Review

Patient Review Highlights

"knowledgeable" 41 reviews "Inspiring" 3 reviews "Very helpful" 52 reviews "Practical" 7 reviews "Professional" 7 reviews "Sensible" 6 reviews "Caring" 2 reviews "Thorough" 1 review "Nurturing" 2 reviews "Saved my life" 7 reviews "Helped me impr..." 1 review "Well-reasoned" 8 reviews "Prompt" 3 reviews

Reviews

Popular
All Reviews
View More
View All Reviews

Feed

For ocd I am taking clomipramine 75 mg twice, prodep 60 mg once and xet 40 mg once can it will be helpful and any side effects?

MD - Psychiatry
Psychiatrist, Ahmedabad
Hi, These are the right medications. Side effects can be Clomipramine: constipation, dry mouth, difficulty urinating, sedation, postural giddiness. Prodep and Xet: delayed ejaculation and decreased libido if used for a few years.
1 person found this helpful
Submit FeedbackFeedback

Can stress and depression cause thyroid problems and what are the factors and cause of thyroid problems. Thanks.

MD - Psychiatry
Psychiatrist, Ahmedabad
Can stress and depression cause thyroid problems and what are the factors and cause of thyroid problems. Thanks.
Stress and depression may cause thyroid problems. But higher chances are that thyroid problems may cause stress and depression.
Submit FeedbackFeedback

Mujhe motapa kam karne k liye koi safe or effective medicine btaiye. Or sir mai OCD ki tablets kha raha hu, usse bhookh badti hai or motapa bada. Sir medicine esi ho Jo un ocd ki medicines se react n kre.

MD - Psychiatry
Psychiatrist, Ahmedabad
Mujhe motapa kam karne k liye koi safe or effective medicine btaiye. Or sir mai OCD ki tablets kha raha hu, usse bhoo...
Decrease your food intake. Increase the physical exercise. Koi dawaai nahi lenaa. Pehle OCD thik Kar lo. Uske baad motaapa thik karnaa.
Submit FeedbackFeedback

Hi Doctor, Unknowingly I had alcohol yesterday and today had a full body check up. Everything is normal except my triglycerides. My LDL was normal and HDL is good. But triglycerides shouted up to 350. Is this normal or should I panic. I am 37 years male.

MD - Psychiatry
Psychiatrist, Ahmedabad
Hi Doctor, Unknowingly I had alcohol yesterday and today had a full body check up. Everything is normal except my tri...
You are absolutely fine. You need not worry about that. What you need to do is leave all these reports and it's figures and chill.
Submit FeedbackFeedback

How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last happy, and nothing makes me laugh anymore which is sad since I used to be known for my sense of humor.

MD - Psychiatry
Psychiatrist, Ahmedabad
How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last ha...
First. Stop trying and stop making efforts to feel good. Accept it. Whatever has happened. It has happened and can't be changed. Acceptance here has a deeper meaning. U need to develop to a level where you don't love nor hate nor have any grudges for that person. When you can't solve the problem, change your perception of looking at the problem. Regular daily gymming and rigorous sports activities will also help you in it. U can contact me for further sessions.
Submit FeedbackFeedback

I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I become aggressive and mostly tensions. Whenever I face unfavorable situation in my family the thoughts of suicide comes on my mind. But taking Feliz s plus for s long when I break the dose the problem increases. Now I am taking Feliz s plus and stressnill each tab. At night. How long should I take this medicine. Should I continue or it should be changed.

MD - Psychiatry
Psychiatrist, Ahmedabad
I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I ...
If you wanna decrease the dose, you should start exercising daily. Like real rigorous physical exercise. The endorphins released out of it will help you feel better and you can eventually decrease the dose. Although, taking Feliz S plus for years and decades doesn't produce much of problems except Sexual Dysfunctions.
1 person found this helpful
Submit FeedbackFeedback

Sir my flaccid size is small but at the time of erection it gets about 3.5 inches and my age is 23. I'm depressed too much now I want to confirm is this any problem or not.

MD - Psychiatry
Psychiatrist, Ahmedabad
Sir my flaccid size is small but at the time of erection it gets about 3.5 inches and my age is 23. I'm depressed too...
I would also like to know your height and weight. The size of your penis or sexual organs is absolutely appropriate to your height and weight, just like the size of your thumb or your toe or your ears and nose. If you aren't worried about them, then you shouldn't be worried about your penis size. It should be long enough to be able to perform sexual inter course and not long enough to be used as a hammer.
1 person found this helpful
Submit FeedbackFeedback

I was diagnosed for Anxiety disorder in 2007 and with cipralex till 2012. From 2013, I am not taking any medicine for anything. Now 2 months back I faced sleep problem and anxiety disorder. Now again I am prescribed for cipralex 5 mg & lorazepam 0.5 mg from 2 months. Now I want to get rid of lorazepam earliest possible. Please advice me how to taper and detoxification if any.

MD - Psychiatry
Psychiatrist, Ahmedabad
I was diagnosed for Anxiety disorder in 2007 and with cipralex till 2012.
From 2013, I am not taking any medicine for...
Taper is every 3 days to half the dose. And stop taking it within 15 days. Simultaneously, start doing rigorous physical exercise on a daily basis. Your muscles will ache. And they should ache. More the pain, better it is for you.
1 person found this helpful
Submit FeedbackFeedback

I have a eating disorder and take 2 different diet pills and I have noticed my hair falling out, rapid heart beat and my blood pressure running high. Is that from the diet pills or the eating disorder?

MD - Psychiatry
Psychiatrist, Ahmedabad
I have a eating disorder and take 2 different diet pills and I have noticed my hair falling out, rapid heart beat and...
Depakote is the reason behind your hair fall. It's also the cause of your high BP and weight gain.
Submit FeedbackFeedback
View All Feed

Near By Doctors

87%
(71 ratings)

Dr. Jyotik T

Diploma in Psychological Medicine, de addiction
Psychiatrist
Siddhi Vinayak Hospital, 
300 at clinic
Book Appointment
92%
(835 ratings)

Dr. Vishal P Gor

MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma In Psychiatric Medicine
Psychiatrist
Devasya Hospital, 
250 at clinic
Book Appointment

Dr. Gopal Bhatia

MBBS, MD - Psychiatry, Senior Resident Psychiatrist
Psychiatrist
Ahmedabad Psychiatry Clinic, 
300 at clinic
Book Appointment
85%
(104 ratings)

Dr. Kalrav Mistry

MD - Psychiatry
Psychiatrist
Shalby Hospitals, 
300 at clinic
Book Appointment